# SDR SWAA2021052475709

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,927 hours, 35,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR ESCAPE SLIDE IS OUT OF POSITION ; FORWARD ENTRY DOOR ESCAPE SLIDE IS OUT OF POSITION / REMOVED AND REPLACED L1 DOOR SLIDE BLOCK ASSY PER AMM 25-66-01-400-804
